Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 46, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 14, 2012, 10:38 PM CDT for Garza County, Lynn County, Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 10:38 PM CDT (03:38 UTC)
- Expired
- Apr 14, 2012, 11:45 PM CDT
- In force
- 67 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Garza County, TX, Lynn County, TX
The radar
The Lubbock radar (KLBB), 51 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 11:35 PM CDT | HAIL 1 | Post, TX | LOCAL TELEVISION STATION RELAYED REPORT OF QUARTER SIZED HAIL AND POWER OUT IN POST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 815 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 2403 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
760 WUUS54 KLUB 150338 SVRLUB TXC169-305-150445- /O.NEW.KLUB.SV.W.0046.120415T0338Z-120415T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1038 PM CDT SAT APR 14 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GARZA COUNTY IN NORTHWEST TEXAS. LYNN COUNTY IN NORTHWEST TEXAS. * UNTIL 1145 PM CDT * AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF SOUTHLAND TO NEW MOORE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SLATON TO 18 MILES SOUTHWEST OF TAHOKA... AND MOVING EAST AT 30 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE ODONNELL... O'DONNELL...GRASSLAND...GRAHAM AND POST. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3339 10184 3339 10107 3296 10132 3296 10208 TIME...MOT...LOC 0338Z 269DEG 25KT 3339 10173 3297 10197 $$
3 follow-up statements
323 WWUS54 KLUB 150401 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1101 PM CDT SAT APR 14 2012 TXC169-305-150445- /O.CON.KLUB.SV.W.0046.000000T0000Z-120415T0445Z/ GARZA TX-LYNN TX- 1101 PM CDT SAT APR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LYNN AND GARZA COUNTIES UNTIL 1145 PM CDT... AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SOUTHLAND TO O'DONNELL...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... POST...GRASSLAND AND GRAHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3339 10175 3339 10107 3296 10132 3296 10196 TIME...MOT...LOC 0401Z 269DEG 25KT 3339 10154 3297 10178 $$
718 WWUS54 KLUB 150417 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1117 PM CDT SAT APR 14 2012 TXC169-305-150445- /O.CON.KLUB.SV.W.0046.000000T0000Z-120415T0445Z/ GARZA TX-LYNN TX- 1117 PM CDT SAT APR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LYNN AND GARZA COUNTIES UNTIL 1145 PM CDT... AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF CAPROCK TO 12 MILES SOUTH OF GRASSLAND...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... POST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3296 10185 3339 10166 3339 10107 3296 10132 TIME...MOT...LOC 0417Z 269DEG 36KT 3339 10134 3297 10158 $$
714 WWUS54 KLUB 150432 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1132 PM CDT SAT APR 14 2012 TXC169-305-150445- /O.CON.KLUB.SV.W.0046.000000T0000Z-120415T0445Z/ GARZA TX-LYNN TX- 1132 PM CDT SAT APR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LYNN AND GARZA COUNTIES UNTIL 1145 PM CDT... AT 1127 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRAHAM...OR 10 MILES SOUTHWEST OF POST...MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... POST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3297 10169 3339 10159 3339 10107 3296 10132 TIME...MOT...LOC 0432Z 259DEG 37KT 3310 10144 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:22 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 14, 9:22 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 922 PM CDT SAT APR 14 2012 .UPDATE... WIND SPEEDS HAVE DECLINED BELOW ADVISORY LEVELS SINCE SUNSET AND AS A RESULT...THE FIRE WEATHER THREAT HAS LOWERED. HAVE UPDATED THE GRIDS TO REFLECT THIS CHANGE. FOR THE REST OF TONIGHT...A PACIFIC FRONT THAT HAS BEGUN TO MOVE ACROSS THE NORTHWESTERN SOUTH PLAINS MAY PROMOTE THUNDERSTORMS TO DEVELOP MORE SO WITHIN THE MOIST AIR REGIME. IT IS THEREFORE POSSIBLE FOR CONVECTION TO INITIATE ACROSS THE EASTERN SOUTH PLAINS LATE TONIGHT...WITH THUNDERSTORMS BEING CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND QUARTER SIZED HAIL. && .PREV DISCUSSION... /ISSUED 622 PM CDT SAT APR 14 2012/ AVIATION... FAIRLY STRONG SOUTH TO SOUTHWEST WINDS TO PERSIST UNTIL 01Z OR 02Z AT BOTH TAF SITES BEFORE SETTING SUN AIDS IN A BIT OF A DECREASE IN WIND SPEEDS. DRYLINE LOCATED BETWEEN KLBB AND KCDS MAY BACK UP TO THE WEST A BIT BEFORE BEING FORCED EASTWARD AS AN UPPER LEVEL LOW MOVES FROM THE 4-CORNERS TO THE CENTRAL PLAINS. WILL PROBABLY SEE SOME TSRA DEVELOP ALONG THE EASTWARD MOVING DRYLINE LATER THIS EVENING AS IT MOVES INTO MOIST AIR. GOOD CHANCE OF SEEING A PERIOD OF THUNDER AT KCDS AND HAVE RUN WITH A BRIEF TEMPO GROUP TO COVER. WINDS WILL SETTLE DOWN LATER THIS EVENING BEHIND THE DRYLINE BUT INCREASE AGAIN TOWARD 20G30KT BY 15Z SUNDAY. PREV DISCUSSION... /ISSUED 333 PM CDT SAT APR 14 2012/ SHORT TERM... WHAT WOULD ORDINARILY BE JUST A WIND/FIRE WEATHER DAY STILL REMAINS A BIT MORE COMPLEX. DRYLINE HAS NOT PUSHED AS FAR EAST AS NWP HAD SUGGESTED WITH STATIONS ACROSS THE ROLLING PLAINS REMAINING WELL INTO THE 50S. FIELD OF AGITATED CUMULUS REMAINS APPARENT FROM NEAR HALE CENTER UP INTO FLOYD COUNTY THENCE INTO THE EASTERN PANHANDLE. STORMS HAVE BEEN SLOW TO BECOME ESTABLISHED ACROSS THE PANHANDLE. THIS BEING THE CASE...HAVE SLIGHTLY INCREASED POPS ACROSS THE EASTERN HALF OF THE AREA. WINDS ARE JUST NOW BEGINNING TO PICK UP WITH VERY DRY AIR ACROSS THE WEST AND BLOWING DUST HAS BEEN OBSERVED IN LUBBOCK FOR A COUPLE OF HOURS WITH RED FLAG MINUTES ACCUMULATING RAPIDLY OUT WEST. PACIFIC FRONT WILL SWEEP THROUGH TONIGHT AND WILL LIKELY INITIATE AT LEAST A THIN LINE OF STORMS AS IT MOVES THROUGH THE EASTERN HALF OF THE AREA TONIGHT. WINDS WILL PICK UP ONCE AGAIN ON SUNDAY THOUGH ARE NOT EXPECTED TO MATCH THE VELOCITIES SEEN TODAY. LONG TERM... COOLER AND DRIER AIR WILL FILTER IN SUNDAY NIGHT BEHIND THE FRONT AND WILL LIKELY RESULT IN A CHILLY MONDAY MORNING...ESPECIALLY ACROSS THE NW ZONES WITH TEMPS DIPPING INTO THE 30S...AND WE WILL BE LOOKING OUT FOR THE POSSIBILITY OF A FROST IN THAT AREA. UPPER TROUGH MOVES ACROSS THE AREA DURING THE DAY MONDAY AND SOME MODEL SOLUTIONS DO GENERATE SOME LIGHT QPF ACROSS THE NRN ZONES AS DECENT MID-LVL LAPSE RATES AND LIFT CROSSES THE PANHANDLES. BUT DRY LOW-LVLS LEAD US TO BELIEVE THAT MOST OF THESE SHOWERS SHOULD BE VIRGA AND WE HAVE KEPT POPS BELOW MENTION. LINGERING SFC RIDGING MONDAY NIGHT WILL PRODUCE ANOTHER COOL NIGHT...BUT TEMPS SHOULD BE ON A GRADUAL WARMING TREND. ZONAL FLOW ALOFT AND SW BREEZES RETURN TUESDAY AND HIGH TEMPS SHOULD RETURN TO THE MIDDLE 70S TO LOWER 80S...WARMING A FEW DEGREES FURTHER ON WED. BY THURSDAY...UPPER TROUGH MOVING ACROSS THE CENTRAL AND NRN PLAINS MAY DRAW UP ENOUGH RETURN MOISTURE FOR A QUICK SHOT OF MOISTURE RETURN THURS MORNING AND A DRYLINE DEVELOPING AND MOVING INTO THE ROLLING PLAINS IN THE AFTERNOON. CHANCES OF TSTM INITIATION ALONG THE DRYLINE APPEAR FAIRLY LOW AT THIS POINT WITH LIFT DISPLACED TO THE NORTH AND DEEP MOISTURE LACKING. THU WILL LIKELY BE THE WARMEST DAY THOUGH WITH HIGHS PUSHING 90F WEST OF THE DRYLINE. MED-RANGE GUIDANCE STILL IN DECENT AGREEMENT THAT THE NEXT COLD FRONT WILL SWEEP THROUGH THU NIGHT/FRI MORNING. ECMWF NOW GENERATES SOME PRECIP IN THE WAKE OF THE FRONT FOR FRIDAY AS THE UPPER TROUGH AMPLIFIES AND DIVES SE ACROSS THE REGION...WHILE GFS STILL TRACKS IT FARTHER NORTH. WILL LEAVE THE FCST DRY FOR NOW BUT COOLER TEMPS LOOK LIKELY FOR FRIDAY/SATURDAY. FIRE WEATHER... RED FLAG WARNING REMAINS IN EFFECT INTO EARLY EVENING GENERALLY WEST OF THE ESCARPMENT. WITH THE HIGHER THAN EXPECTED MOISTURE LEVELS...AM CONSIDERING DROPPING RED FLAG WARNING FOR COUNTIES EAST OF THE INTERSTATE 27 CORRIDOR. WINDS WILL BECOME MORE WESTERLY OVERNIGHT. BUT REMAIN QUITE BREEZY WELL INTO SUNDAY AS PRESSURE GRADIENTS SLOWLY RELAX. FIRE WEATHER CONCERNS MAY RETURN THURSDAY AFTERNOON ACROSS PORTIONS OF THE CAPROCK AS VERY WARM AND BREEZY CONDITIONS DEVELOP WEST OF THE DRYLINE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 37 60 38 71 40 / 0 0 10 10 0 TULIA 43 70 40 72 42 / 0 0 10 10 0 PLAINVIEW 43 70 42 73 44 / 10 0 10 10 0 LEVELLAND 43 69 41 74 44 / 0 0 10 10 0 LUBBOCK 45 71 43 74 46 / 10 0 10 10 0 DENVER CITY 44 69 41 75 46 / 0 0 10 0 0 BROWNFIELD 46 70 42 75 46 / 10 0 10 10 0 CHILDRESS 50 73 46 74 48 / 50 0 10 10 10 SPUR 49 74 45 74 48 / 30 0 10 10 0 ASPERMONT 54 76 48 75 50 / 50 0 10 10 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 29
Hazardous weather outlook, Apr 14, 9:12 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 912 PM CDT SAT APR 14 2012 TXZ021>044-160215- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 912 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE AS OF 9 PM THE DRYLINE HAD RETREATED WEST TO NEAR A TAHOKA TO LUBBOCK TO SILVERTON LINE WHILE A PACIFIC COLD FRONT HAD MOVED EASTWARD INTO THE WESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE AIDED BY AN UPPER LEVEL LOW PRESSURE SYSTEM THAT WAS MOVING ACROSS THE SOUTHERN ROCKIES. THERE CONTINUE TO BE INDICATIONS THAT THUNDERSTORMS WILL FORM ALONG THE COLD FRONT ONCE IT MEETS THE DRYLINE. ANY THUNDERSTORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF QUARTERS...PARTICULARLY ONCE THEY REACH THE BETTER LOW LEVEL MOISTURE IN PLACE ACROSS THE ROLLING PLAINS AND EXTREME SOUTHEASTERN PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT ACROSS THE EXTREME SOUTHEASTERN PANHANDLE AND THE ROLLING PLAINS.
In the hours before
Special weather statement, Apr 14, 10:03 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1003 PM CDT SAT APR 14 2012
TXZ035-040-041-150330-
LUBBOCK-LYNN-TERRY-
1003 PM CDT SAT APR 14 2012
...SPECIAL WEATHER STATEMENT FOR TERRY...LYNN AND LUBBOCK
COUNTIES...
AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
22 MILES NORTHWEST OF SLATON TO 27 MILES SOUTHWEST OF TAHOKA...MOVING
EAST AT 60 MPH.
ONE HALF INCH DIAMETER HAIL IS POSSIBLE WITH THESE STORMS.
LAT...LON 3338 10211 3339 10207 3345 10207 3378 10190
3380 10156 3305 10156 3298 10160 3296 10176
3296 10231
TIME...MOT...LOC 0303Z 264DEG 51KT 3371 10181 3301 10217Local storm report, Apr 14, 10:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1009 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL LUBBOCK 33.58N 101.88W
04/14/2012 E1.25 INCH LUBBOCK TX NWS EMPLOYEE
50TH STREET A FEW BLOCKS FROM THE SOUTH PLAINS MALL
&&
EVENT NUMBER LUB1200143
FBLocal storm report, Apr 14, 10:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1010 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL LUBBOCK 33.58N 101.88W
04/14/2012 E1.75 INCH LUBBOCK TX PUBLIC
TEXAS TECH CAMPUS
&&
EVENT NUMBER LUB1200144
FBLocal storm report, Apr 14, 10:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL LUBBOCK 33.58N 101.88W
04/14/2012 E1.50 INCH LUBBOCK TX PUBLIC
1.2 MILES EAST OF INTERSTATE 27
&&
EVENT NUMBER LUB1200145
FBLocal storm report, Apr 14, 10:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1013 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL LUBBOCK 33.58N 101.88W
04/14/2012 E1.00 INCH LUBBOCK TX PUBLIC
78TH AND AVE W
&&
EVENT NUMBER LUB1200146
FBLocal storm report, Apr 14, 10:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1037 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL SILVERTON 34.47N 101.30W
04/14/2012 E1.50 INCH BRISCOE TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1200147
FBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:03 PM CDT | Special Weather Statement | LUB | Lubbock, Lynn | 27 min |
| Apr 14, 10:08 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 37 min |
| Apr 14, 10:10 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 35 min |
| Apr 14, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 30 min |
| Apr 14, 10:27 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall | 33 min |
| Apr 14, 10:40 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 65 min |
| Apr 14, 10:50 PM CDT | Special Weather Statement | LUB | Floyd | 25 min |
| Apr 14, 11:02 PM CDT | Special Weather Statement | LUB | Hall | 28 min |
| Apr 14, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 31 min |
| Apr 14, 11:15 PM CDT | Special Weather Statement | LUB | Motley | 30 min |
| Apr 14, 11:25 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 35 min |
| Apr 14, 11:29 PM CDT | Special Weather Statement | LUB | Childress, Hall | 31 min |
| Apr 14, 11:43 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 47 min |
| Apr 14, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 45 min |
| Apr 14, 11:52 PM CDT | Tornado Warning | LUB | Cottle, Motley | 23 min |
| Apr 15, 12:15 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 30 min |
| Apr 15, 12:23 AM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King | 52 min |
| Apr 15, 12:27 AM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 48 min |
| Apr 15, 12:45 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 15 min |
| Apr 15, 1:11 AM CDT | Special Weather Statement | LUB | Kent, King, Stonewall | 34 min |
| Apr 15, 8:56 AM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 16 more | 8 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.